# SDR REXA201600614

- Difficulty date: April 15, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 20,944 hours, 13,611 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CHAFED STRINGER 27, BETWEEN FS 905 - 920.  FUSELAGE SKIN CHAFE WAS REPAIRED IAW EA CRJ953-04171 REV A.
